@carlavan I am on Hydrea, 2 times a day, 7 days a week. I do have stomach problems but not all the time and I do not think they are related to the Hydrea as it is not all the time and I have IBS (Irritable Bowel Syndrome) and have for more than 20 years, which I think is the cause of my stomach issues. I did experience heartburn when I started taking the hydrea 3 1/2 years ago and the doctor put me on forst, Olmeprazol and then last year changed it to Ranitidine, which is Zantac, twice a day. I only have stomach problems when I eat something which I shouldn't or when I have high levels of stress. I tak a lot of probiotics. The probiotics may help you, whatever the cause of your stomach problems are. I am currently eperiencing problems but am traveling and travel always seems to make it worse. There are more times than not tha my stomach is fine, if I am eating right, even though I am contiously taking the Hydrea, so I have not experienced the Hydrea being the cause of it. Hope you find relief.